# SDR C2XA03BT123

- Difficulty date: December 28, 2003
- Submitted: December 30, 2003
- Operation: Air carrier
- Aircraft: N16510
- Make and model: Emb EMB-135LR
- Aircraft serial: 145251
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 074425
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED, (VARIOUS EMERGENCY LIGHTS IN FORWARD CABIN ARE INOPERATIVE.)  MAINTENANCE REMOVED AND REPLACED NR 2 EMERGENCY LIGHT BATTERY IAW EMB135 AMM NR 33-50-04. OPS.  CHECKED GOOD.
